# SDR SWAA2014061329027

- Difficulty date: May 22, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 64,916 hours, 53,022 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 6550820
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 FLAP TRACK FAIRING PANEL 3501 DELAMINATED SKIN ON INNER SURFACE EDGE BAND AT THE FWD EDGE.  REPAIRED PANEL IAW SRM.
